# SDR ABXA000267

- Difficulty date: May 5, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 45,008 hours, 62,010 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101577
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''C'' CHECK, FOUND AFT LOWER CARGO DOOR PAN CRACKED AT PREVIOUS REPAIR.  REPAIRED CARGO DOOR PAN IAW REA D952-36742-MR.
